BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 10 (59) No. 2 - 2017

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

 

MATHEMATICS

 

Babakhani, A., Rasouli, S. H. and Talebi, Z.: Fixed point theorems for A-contraction mappings of integral type in complete

      G-metric spaces ...........................................................................................................................................................................................

1

Basu, N., Bhattacharyya, A. and Dutta, T.: Almost conformal Ricci soliton and η-Ricci soliton on 3-dimensional (ε ,δ)

      trans-Sasakian manifold ............................................................................................................................................................................

13

Benaicha, S. and Bouteraa. N.: Existence of solutions for three-point boundary value problem for nonlinear fractional

      differential equations ..................................................................................................................................................................................

31

Codarcea-Munteanu, L. and Marin, M.: Thermoelasticity with fractional order strain for dipolar materials with voids ....................

49

Crasmareanu, M.: A complex approach to the gradient-type deformation of conics ............................................................................

59

Karaca, N. and Yildirim, I.: A Convergence analysis of three-step Newton-like method under weak conditions in

      Banach spaces .............................................................................................................................................................................................

63

Moldovan, C. L.: A choice of the knots in Schoenberg spline operator with an improvement of the order of 

            approximation ........................................................................................................................................................................................

77

Murugusundaramoorthy, G.: Parabolic starlike and uniformly convex functions associated with Poisson distribution series ....

91

Ornek, B. N.: Some remarks for certain subclasses of meromorphic 1 - valent functions...................................................................

101

Paltanea, E.: A criterion for the limit of a ratio of functions..........................................................................................................................

115

Raducanu, D.: Fekete-Szego estimates for a class of analytic functions de ned by quasi-subordination.......................................

121
Sat, M.: Interior inverse problem for Sturm-Liouville operator with eigenparameter dependent boundary conditions................. 129

BULLETIN OF THE TRANSILVANIA UNIVERSITY OF BRASOV  VOL. 10 (59) No. 2 - 2017

SERIES III  -   MATHEMATICS INFORMATICS PHYSICS, ISSN 2065-2151 (Print), ISSN 2065-216X (CD-ROM)

INFORMATICS

 

Baicoianu, A.: Implementing smart applications using genetic algorithms ...........................................................................................

143
Dorokhova, L. and Dorokhov, O.: Computer fuzzy model regarding pharmacies integral perceptions by visitors ....................... 155
Authors Index